Common Fixed Point for Two Pairs of Mappings Satisfying (E.A) Property in Generalized Metric Spaces
Wei Long,
Mujahid Abbas,
Talat Nazir and
Stojan Radenović
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
Recently, Abbas et al. (2012) obtained some unique common fixed-point results for a pair of mappings satisfying (E.A) property under certain generalized strict contractive conditions in the framework of a generalized metric space. In this paper, we present common coincidence and common fixed points of two pairs of mappings when only one pair satisfies (E.A) property in the setup of generalized metric spaces. We present some examples to support our results. We also study well-posedness of common fixed-point problem.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/394830.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/394830.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:394830
DOI: 10.1155/2012/394830
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().